# SDR SWAA2023121117297

- Difficulty date: November 2, 2023
- Submitted: December 11, 2023
- Operation: Air carrier
- Aircraft: N8309C
- Make and model: Boeing 737-8H4
- Aircraft serial: 36985
- Aircraft time: 38,023 hours, 17,361 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: NOTREPORTED
- Condition: Frayed
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR - FRAYED FIBERS ON OUTER FACESHEET 241UF FLOOR PANEL (MARKED)<[01] FLOOR PANEL 241UF NEW PANEL WAS FABRICATED ON FAULT TTG8Q00PEADM;[02] VERIFIED CORRECTIVE ACTION 1 AND THE MEASUREMENT TABLE.
